Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 40, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 1:49 AM EDT for Chattooga County, Floyd County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 1:49 AM EDT (05:49 UTC)
- Expired
- Apr 25, 2010, 2:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattooga County, GA, Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 8:11 PM EDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 1:17 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS52 KFFC 250549
SVRFFC
GAC055-115-250630-
/O.NEW.KFFC.SV.W.0040.100425T0549Z-100425T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 230 AM EDT
* AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 32 MILES WEST
OF ROME...MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3448 8510 3448 8509 3443 8509 3442 8511
3440 8509 3440 8503 3439 8500 3435 8500
3434 8502 3429 8503 3409 8542 3435 8548
TIME...MOT...LOC 0548Z 241DEG 50KT 3412 8565
$$2 follow-up statements
204
WWUS52 KFFC 250604
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 AM EDT SUN APR 25 2010
GAC055-115-250630-
/O.CON.KFFC.SV.W.0040.000000T0000Z-100425T0630Z/
FLOYD GA-CHATTOOGA GA-
204 AM EDT SUN APR 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR SOUTHERN CHATTOOGA AND FLOYD COUNTIES...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF COOSA...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHATTOOGAVILLE...HOLLAND...ROME...ARMUCHEE...SHANNON AND PINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3448 8510 3448 8509 3443 8509 3442 8511
3440 8509 3440 8503 3439 8500 3435 8500
3434 8502 3429 8503 3409 8542 3435 8548
TIME...MOT...LOC 0604Z 241DEG 50KT 3423 8541
$$083
WWUS52 KFFC 250615
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT SUN APR 25 2010
GAC055-250624-
/O.CAN.KFFC.SV.W.0040.000000T0000Z-100425T0630Z/
CHATTOOGA GA-
215 AM EDT SUN APR 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHATTOOGA COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF CHATTOOGA
COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
LAT...LON 3429 8541 3429 8538 3432 8537 3448 8510
3444 8509 3442 8511 3440 8509 3440 8503
3438 8500 3435 8500 3429 8504 3409 8542
3427 8545
TIME...MOT...LOC 0614Z 244DEG 56KT 3427 8523
$$
GAC115-250630-
/O.CON.KFFC.SV.W.0040.000000T0000Z-100425T0630Z/
FLOYD GA-
215 AM EDT SUN APR 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR FLOYD COUNTY...
AT 212 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR COOSA...MOVING NORTHEAST AT 65 MPH. THE
STORM HAS WEAKENED SLIGHTLY SINCE 2 AM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROME...
ARMUCHEE...SHANNON AND PINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3429 8541 3429 8538 3432 8537 3448 8510
3444 8509 3442 8511 3440 8509 3440 8503
3438 8500 3435 8500 3429 8504 3409 8542
3427 8545
TIME...MOT...LOC 0614Z 244DEG 56KT 3427 8523
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:58 PM EDT, 9 hours 51 minutes earlier.
Area forecast discussion, Apr 24, 3:58 PM EDT, 9 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT SAT APR 24 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... THE RAINFALL HAS STABILIZED THE AIR MASS SOMEWHAT...BUT REMAIN VERY UNSTABLE AS WE MOVE INTO THE WARM SECTOR. THE DEEP AREA LOW PRESSURE CONTINUES TO SPIN OVER THE CENTRAL PLAINS...AND SLOWLY MOVING OFF TO THE NORTHEAST. THE ASSOCIATED COLD FRONT WILL SWING THROUGH THE CWA SUNDAY AFTERNOON...BUT THE BROAD AREA OF LOW PRESSURE WILL KEEP ENOUGH MOISTURE AROUND FOR SOME CLOUDINESS AND POSSIBLY A FEW SHOWERS NORTH MONDAY. THEN AS A WAVE DEVELOPS AND MOVES ALONG THE FRONT...A CHANCE OF MORE SHOWERS TUESDAY. .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... TUESDAY NIGHT...HIGH PRESSURE BECOMES MORE DOMINATE THROUGH THURSDAY NIGHT... AS THE NEXT STORM SYSTEM MOVES THROUGH THE PLAINS INTO THE MISSISSIPPI VALLEY AND SPREAD INCREASING AMOUNTS MOISTURE INTO THE AREA FRIDAY AND INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 62 83 57 73 / 80 100 20 10 20 ATLANTA 72 62 79 59 70 / 90 100 20 20 20 BLAIRSVILLE 69 58 74 53 64 / 90 100 20 30 40 CARTERSVILLE 73 61 84 54 69 / 90 100 10 20 30 COLUMBUS 76 67 86 60 77 / 80 100 20 10 10 GAINESVILLE 71 61 77 57 68 / 90 100 20 30 30 MACON 77 65 83 58 80 / 70 100 20 10 10 ROME 76 64 82 56 72 / 90 100 10 30 30 PEACHTREE CITY 74 60 82 54 72 / 90 100 20 10 10 VIDALIA 81 65 79 63 83 / 50 70 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 37
Hazardous weather outlook, Apr 24, 1:20 PM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 120 PM EDT SAT APR 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 120 PM EDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. AN OUTBREAK OF SEVERE WEATHER... INCLUDING TORNADOES...IS POSSIBLE ESPECIALLY ACROSS NORTH AND WEST GEORGIA. .SYNOPSIS... A VERY STRONG STORM SYSTEM IN THE CENTRAL U.S. WILL CONTINUE TO STRENGTHEN AND MOVE NORTHEAST TODAY...PUSHING A COLD FRONT ACROSS THE REGION TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS TODAY ARE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DEADLY CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. WHILE THUNDERSTORMS ARE POSSIBLE AT ANY TIME TODAY...SEVERE THUNDERSTORMS ARE MOST LIKELY LATE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. AS INSTABILITY INCREASES THROUGH THE AFTERNOON...AN INCREASE IN THUNDERSTORM INTENSITY CAN BE EXPECTED. CAPES WILL INCREASE TO AROUND 1000 THIS AFTERNOON WITH EXTREMELY STRONG VERTICAL WIND SHEAR. AS THE INSTABILITY AND SHEAR REACH MAXIMUMS BY LATE THIS AFTERNOON AND THIS EVENING...THE THREAT OF SUPERCELL THUNDERSTORMS WILL INCREASE...ESPECIALLY ACROSS NORTH AND WEST GEORGIA. THE SEVERE WEATHER THREAT SHOULD DIMINISH SOMEWHAT BY EARLY SUNDAY MORNING. WITH SUCH A SIGNIFICANT THREAT FOR SEVERE WEATHER IN PLACE...DO NOT WAIT FOR A TORNADO WATCH TO BE ISSUED TO BEGIN YOUR SAFETY PREPARATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SLIGHTLY DIMINISHED THREAT OF SEVERE WEATHER EARLY SUNDAY MORNING WILL INCREASE AGAIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS CENTRAL GEORGIA...BEFORE THE SYSTEM MOVES OUT. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Apr 25, 1:06 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 106 AM EDT SUN APR 25 2010 GAZ083-084-095-250530- 106 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN HOUSTON...TWIGGS AND WILKINSON COUNTIES UNTIL 130 AM EDT... AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KATHLEEN...MOVING NORTHEAST AT 75 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS HOUSTON...TWIGGS AND WILKINSON COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KATHLEEN...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...TARVERSVILLE...BULLARD... DISTRICT PATH...RIPLEY...FITZPATRICK...MARION...ALLENTOWN...MYRICKS MILL...DANVILLE...JEFFERSONVILLE AND NICKLESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:08 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 108 AM EDT SUN APR 25 2010 GAZ091>093-102>106-108-250545- 108 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP... WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY...MACON...MARION AND DOOLY COUNTIES UNTIL 145 AM EDT... AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LUMPKIN TO CROXTON CROSSROADS...MOVING NORTHEAST AT 70 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CRISP...WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY... MACON...MARION AND DOOLY COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...CENTERPOINT... WESTVILLE...LUMPKIN...CROXTON CROSSROADS...PLAINS...DUMAS... PRESTON...MADDOX...RICHLAND...LAMAR...LESLIE...DESOTO...SEMINOLE AND HUNTINGTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:24 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 AM EDT SUN APR 25 2010 GAZ083-084-096-097-105-107>109-250615- 124 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX... PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS...WILKINSON AND DOOLY COUNTIES UNTIL 215 AM EDT... AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MAGNOLIA TO 17 MILES SOUTHWEST OF PLEASANT VIEW...MOVING NORTHEAST AT 70 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILCOX...PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS... WILKINSON AND DOOLY COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNDALE...TARVERSVILLE...OCMULGEE PUBLIC FISHING AREA...MOCK SPRINGS...MAGNOLIA...DISTRICT PATH... ROYAL...PORTER...COLEY STATION...PLEASANT VIEW...PULASKI STATE PRISON...WALLACE...MOBLEY CROSSING...HARTFORD AND HAWKINSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:29 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 129 AM EDT SUN APR 25 2010 GAZ049-050-059-060-250615- 129 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PUTNAM... JASPER...GREENE AND MORGAN COUNTIES UNTIL 215 AM EDT... AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING NORTHEAST AT 80 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM...JASPER...GREENE AND MORGAN COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PIEDMONT...CALVIN... MCELHENEYS CROSSROADS...EUDORA...ADGATEVILLE...MONTICELLO... WILLARD...FARRAR...SHADY DALE...CENTRAL GEORGIA EXPERIMENT STATION... EATONTON...GODFREY...HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 25, 1:36 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL MONTICELLO 33.31N 83.69W
04/25/2010 E0.75 INCH JASPER GA COUNTY OFFICIAL
&&
JLFSpecial weather statement, Apr 25, 1:37 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 137 AM EDT SUN APR 25 2010 GAZ061-072>074-250600- 137 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES... BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 200 AM EDT... AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HADDOCK...MOVING NORTHEAST AT 65 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS JONES...BALDWIN...WASHINGTON AND HANCOCK COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOPERS...BROWNS CROSSING...HADDOCK...SCOTTSBORO...PANCRAS...MERIWETHER...ALLENWOOD... HARDWICK...MILLEDGEVILLE...UNDERWOOD...LINTON...DEVEREUX...BEULAH... WARTHEN AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 24, 11:56 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 64 min |
| Apr 25, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 25, 12:48 AM EDT | Tornado Warning | FFC | Walker, Whitfield | 42 min |
| Apr 25, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe | 30 min |
| Apr 25, 1:07 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Apr 25, 1:18 AM EDT | Tornado Warning | FFC | Chattooga | 49 min |
| Apr 25, 1:40 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 113 min |
| Apr 25, 1:40 AM EDT | Tornado Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 25, 4:57 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 23 min |
| Apr 25, 5:13 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 32 min |
| Apr 25, 10:51 AM EDT | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.